Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Due to improper waxing I got dark spots on my leg

Due to improper waxing i got dark spots on my leg, how to get rid off these spots. please suggest
Asked On : Wed, 13 Apr 2011
Answers:  2 Views:  1519
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM.
Always use standerd waxing material.
Cold application will be helpful to an extant.
Take good balanced diet.More fruits and vegetables.
Vit-C,B,A,E riched diet will be helpful.
Consult your dematologist for medical menagement.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
what u have is post inflammatory hyper pigmentation.
after wax u have reactive folliculitis and it heal with dark spot.
dont rub or scratch over it
avoid using any cosmetic product over it
u need to take treatment from dermatologist.
he will prescribe u some cream to remove spot and good moisturizer lotion
wear loose and cotton cloths
avoid frequent waxing
do test over small area before going for full waxing.

Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor